By Topic

Permutation decoding of certain triple-error-correcting binary codes (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

In a recent note [1] an analysis of certain binary double-error-correcting cyclic codes was made from the point of view of permutation decodability. Specifically, upper bounds on the rates of these codes were established so that the codes would be permutation decodable. The object of the present correspondence is to give corresponding results for binary triple-error-correcting cyclic codes of certain lengths.

Published in:

Information Theory, IEEE Transactions on  (Volume:18 ,  Issue: 3 )